# SDR DALA2018041002351

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1465-1478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT AT BOTH ENDS OF PREVIOUS REPAIR AND ON BOTTOM SIDE BETWEEN BS 1465 - 1478, RBL 16.    REMOVED, FABRICATED, AND INSTALLED A NEW FLOOR SUPPORT  FROM BS 1443 - 1505 IAW SRM 51-40-02, PAGE 7, PAR D 2, AND DWG 146N5447.
